Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: J. H. Conway and N. J. A. Sloane
Title: Sphere packings, lattices and groups, second ed.
Additional book information: Grundlehren der Mathematischen Wissenschaften, bd.\ 290, Springer-Verlag, New York and Berlin, 1993, xliii+679 pp., US$69.00. ISBN 0-387-97912-3 and ISBN 3-540-97912-3.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: C. A. Rogers
Journal: Bull. Amer. Math. Soc. 29 (1993), 306-314